# SDR ASAA2019090330711

- Difficulty date: September 3, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 6,069 hours, 1,714 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347440121400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND, DUE TO HOLE LOCATION AT PARTIAL RIVET PLUG, IN EXISTING AFT O/B MOUNT LUG HOLE, FR56 - FR57 @ 1.5" ABOVE S-3R GROUNDED - YES. FABRICATED AND INSTALLED REPAIR AT AFT O/B MOUNT LUG HOLE FR56-FR57 1.5" ABOVE S-3R. IAW ENGINEERING DEVIATION AUTHORIZATION DOCUMENT NR DV5471-MSN7861 REV A.
